Urgent Advise on Pregnancy Needed!!

Patient

Q: URGENT ADVISE NEEDED

Hi,
Me and my fiance decided to meet on 4th Sept. But she was about to have her periods in the same duration so she took period delaying pills for the first time from 1-2nd sept to 5-6th Sept at irregular intervals and took only 10 tablets. We meet on 4th Sept and had intercourse at regular intervals from 4th Sept night to 7th Sept Day. We took care and used condoms all the time except for 1-2 times where i pulled out well before. Still to avoid the risk she took two unwanted 72 tablets one on 5th night and one on 7th night.
But then she didn't got full periods but got lighter periods 10 days after around 17th Sept only for 3 days with little spotting. Then on 2nd Oct she fell sick which got severe with heavy weakness, dizziness , and red rashes over the face and hands. We were worried and she took a pregnancy test on 7th Oct which came negative. Then on 8th Oct she got heavy periods for 5 days. Still she gets tired and feels weak by today 27th Oct.
Please help out!!
Is she pregnant?
Is this the result of side effects of Unwanted 72/period delaying pills?
If yes what can be done as we are not yet married and not ready/stable for a baby. kindly advise!
#Tensed.

Symptoms:  Tired, dizziness, cold, had rashes, it feels like something happening in stomach
Doctor

A:   Unwanted 72™ is an Emergency Contraceptive Pill. An emergency pill or ECP is birth control pill that can prevent pregnancy after unprotected intercourse. People sometimes call it the "morning after pill." But you don't have to wait until the morning after sex to take it. In fact, Plan B is more effective the sooner you take it. It is a one-dose regimen: you take one pill. The pill contains 1.5 milligrams of levonorgestrel, which is used in lower doses in many birth control pills. In your case, your fiance tested negative for a pregnancy test and also had a bleeding quite similar to a normal menstrual period, making it highly unlikely for her to be pregnant this time. The light spotting that she experienced shortly after the ECP intake is also a common and widely recognized side effect of ECP. These pills are hormonal pills and they affect the hormonal synchrony thereby changing the rhythm of the menstrual cycle. The normal menstrual pattern is spontaneously restored eventually, sometimes months after the pills were last used. However, heavy weakness, dizziness, and red rashes over the face and hands are not normal. It will be helpful for you to have an interview with your family physician, and physicals, if required.

Related Q&A

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews